MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2001-3520
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Atherosclerosis (1728)
Date of Event 05/17/2018
Type of Reportable Event Malfunction

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key7653989
Report Number3005462046-2018-00013
Device Sequence Number134741
Product Code NWX
UDI-Device IdentifierM3702001352011
UDI-PublicM3702001352011
Initial Reporter CountryCO
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Model Number2001-3520
Device Catalogue Number2001-3520
Device Lot NumberF17060032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005